# SDR P2EA97008

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 357 - RSW - AIR/GROUND RELAY CIRCUIT BREAKER POPPED DURING APPROACH AND WOULD NOT RESET.  LANDING GEAR INDICATORS INOP.  GEAR VERIFIED DOWN.  CLEANED AND RESECURED DISCONNECT FOR RIGHT MAIN GEAR SENSORS IN CEILING OF MAIN WHEEL WELL.  SYSTEM OPS NORMAL  PER REFERENCE MM 32-09-00.  (M)
